Patient: Sir am 32 singal,am facing erection dysfuntion problem for last many years, I don’t have any other health prob except constipation when i was 19 and its still continue but now not that much severe,I never smoked neither use any kind of drug and never ever used any medicen,apart from these problem i never faced any health problem
Doctor: Erection problems may cause significant emotional disturbance. Erectile difficulty is the frequent or consistent inabili ty to get or sustain an erection of the penis sufficient to engage in sexual intercourse. A wide range of diseases, medications, injuries, and psychological problems can cause erectile difficulties. If the ED continues for more than a few weeks you should see a doctor. Your doctor will assess the general state of health, because ED may be a sign of a more serious health condition, such as heart disease, diabetes, hypertension or something else. There are various treatment options available for Erectile Dysfunction and include medication : like Sildenafil (Viagra), Vardenafil, Constriction devices (penile tourniquets), Intracavernosal Injections, Vacuum devices and and Surgical treatment.
Comments / Follow Ups
my age is 26 and 3 days back i took finpecia for controlling baldness. but from the next day i am facing erectile dysfunction. please help.
Guest: Does taking ED pills have any kind of sideeffects in the long run. Do these medicines have steroids in it.
Guest: I take Tizanadine , diazapam, Tramadol for my back. Do any of theses drugs cause erction issues? Or I gave a hard time ejaculating when I take these pills.
Does the combination of any of these drugs cause loss of erection? Or ejaculatory delay or problems?